Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2, Issue 4, Pages 615-626
http://dx.doi.org/10.1155/S0161171279000466

Differentials of the 2nd kind on a product surface

Department of Mathematics, Southern Illinois University, Carbondale 62901, Illinois, USA

Received 15 January 1979

Copyright © 1979 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. C. Wilson, “Differentials of the 2nd kind on a product surface,” International Journal of Mathematics and Mathematical Sciences, vol. 2, no. 4, pp. 615-626, 1979. https://doi.org/10.1155/S0161171279000466.